# SDR P2EA99324

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FLOORBEAM LOWER CHORD CRACKED AT BS 695, RBL 45.5 INCH AND WL 202 INCH.  REPAIRED FLOORBEAM LOWER CHORD FROM BS 689.5 TO BS 701.5.  (M)
